Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Problem 74-21

George Gasper
SIAM Review
Vol. 18, No. 1 (Jan., 1976), pp. 126-129
Stable URL: http://www.jstor.org/stable/2029016
Page Count: 4

You can always find the topics here!

Topics: Polynomials, Mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Problem 74-21
Preview not available

Page Thumbnails

  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129